# SDR SWAA2014082731305

- Difficulty date: August 8, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 69,985 hours, 65,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF AFT CARGO DOOR CUT OUT CRACKED AT BS 793 STRINGER 21R.  REPAIRED CUT OUT IAW SRM.
